# SDR COEA2022052501911

- Difficulty date: April 7, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 045
- Aircraft time: 39,547 hours, 47,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: WASB06
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235607 NR 200025  HEAVY CHECK COE/MAJOR REPAIR: INTERNAL FUSELAGE, L/H LONGITUDINAL FLOORBEAM IS CRACKED FWD OF FRAME 31.CORRECTIVE ACTION: REPAIRED PER EMPIRE AIRLINES E.O. 5315-01.
